# SDR UIEA2021030100430

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,392 hours, 18,575 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP INOP 10 MINS PRIOR TO TOP OF DESCENT( PERFORMED FIM TASK 21-61 FT 803 FOUND NO FAULTS. PERFORMED OPS CHECK IAW AMM 21-61-00. OPS CHECK GOOD.
